# SDR AWXA200500989

- Difficulty date: August 20, 2005
- Submitted: August 22, 2005
- Operation: Air carrier
- Aircraft: N907AW
- Make and model: Boeing 757225
- Aircraft serial: 22691
- Aircraft time: 63,275 hours, 25,258 cycles
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Wire
- Condition: Inoperative
- Location: Air/Ground Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHX - AIR TURN BACK - FLT 277 - TAT PROBE FAULTED AFTER TAKEOFF.  CREW RETURNED TO PHX AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPAIRED WIRING AT THE AIR/GROUND SYSTEM TWO RELAY (K203) IAW BOEING 757 AMM 20-81-12.  OPERATIONAL CHECKS WERE GOOD.
